# SDR CA020507001

- Difficulty date: May 1, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 52,947 hours
- Engine: Pwa JT8D9A
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT NUMEROUS MOMENTARY POWER INTERUPTION CAUSING AUTO PILOT TO DISENGAGE AND NUMEROUS INSTRUMENT WARNING FLAGS.  FOUND TO BE THE NR 1 ENGINE CURRENT TRANSFORMER AT FAULT. TRANSFORMER REPLACED.  AIRCRAFT TIME 53656HRS
